MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDE WIRE

ASAHI INTECC PROWATER; GUIDE WIRE
Model Number AGH146000
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Crossed through a double-jailed side branch with intent of protecting it prior to post-dilation.The radio-opaque portion passed into the side branch but i could not advance it further.I then tried to retract the wire (this is all prior to any post-dilation/ballooning of the double-jailed area) and it would not retract.I tried to free it up by passing a 2.0 balloon over it and it would not.Then with gentle pressure i felt the wire give.With further pressure i was able to retrieve the whole wire including the radio-opaque tip.After removing it from the body it was clear it had unraveled.

Brand Name
PROWATER
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key16940765
Report Number3004718255-2023-00296
Device Sequence Number12606319
Product Code DQX
UDI-Device Identifier04547327056120
UDI-Public(01)04547327056120(17)231130(10)201223A02A
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2023
Report Date (Section F) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberAGH146000
Device Catalogue NumberAGH146000
Device Lot Number201223A02A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/19/2023
Device Age27 MO
Event Location Hospital
Date Report to Manufacturer05/16/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/16/2023